# SDR UIEA2014090300420

- Difficulty date: September 3, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 65,822 hours, 10,438 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: A, P
- Precautionary procedure: F

## Discrepancy

PRIOR TO DEPARTURE FOUND SPARKS & SMOKE COMING FROM LT APU ACCESS DOOR AS WELL AS A HOLE ON SAME DOOR.  FLIGHT CREW REPORTED NO WARNING INDICATION IN COCKPIT.  APU SHUTDOWN & FIRE BOTTLE DISCHARGED.  PRELIMINARY INSPECTIONS IN WORK & HAVE REVEALED DAMAGE TO APU ACCESS DOORS, FUSELAGE SKIN, FASTENERS & EXHAUST DUCTING.  DAMAGE REPAIRED IAW WITH THE FOLLOWING ENGINEERING ORDERS 4453B026 REV 1, 4453B027 REV 2, 4453B025, 4452A208 REV 1 & 4453B024 REV 1.  APU & GENERATOR DEFERRED IAW MEL 242102A.
